# SDR CA191021018

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTS QTY. 5 BLENDED CORROSION DAMAGE ON PAX DOOR INNER SKIN AROUND FASTENER HOLES FOR ACCESS PANEL CUTOUTS. (TC# 20191021018)
